MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1753
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bsm would not run on just battery power.It worked fine when connected to a dock or a main bsm-6000.When connected to a dock or a bsm-6000, they received a battery error.When they removed the battery, the error was no longer displayed.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/22/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 10/27/2025 emailed the customer via microsoft outlook for the.Information in the ni list above: no reply was received.Attempt # 3: 10/27/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bsm would not run on just battery power.It worked fine when connected to a dock or a main bsm-6000.When connected to a dock or a bsm-6000, they received a battery error.When they removed the battery, the error was no longer displayed.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bsm would not run on just battery power.It worked fine when connected to a dock or a main bsm-6000.When connected to a dock or a bsm-6000, they received a battery error.When they removed the battery, the error was no longer displayed.No patient harm was reported.Investigation summary: multiple attempts have been made to obtain additional information.However, no response was received.Therefore, this complaint could not be confirmed, and the root cause of the reported issue could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/22/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 10/27/2025 emailed the customer via microsoft outlook for the.Information in the ni list above: no reply was received.Attempt # 3: 10/27/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23556736
Report Number8030229-2025-05819
Device Sequence Number13302217
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown